# SDR TWAA9752009

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK 'C', FOUND CORROSION , 3 INCH BY 3 INCH CORROSION HOLE BETWEEN STRINGERS 40 AND 41, FS 1625 FRAME.  INSTALLED FRAME REPAIR PER SRM 53-12-00, FIGURE 805, PAGES 806 AND 807.  AIRCRAFT TOTAL TIME: 62,400 HOURS; 23,718 CYCLES.  (X)
